Sep 14, 2005
Response from Dr. Sullivan
The antireroviral drugs that you are taking[ Zerit/3TC/Nevirapine] do not have known side efeects which would affect your periods; you should see your physician to address these concerns; JLS.
Undetectable Viral load?
- Burning Red Spots After Masturbation Worried I Have HIV
- Coated Tongue After Licking Vagina Worried I Have HIV
- Rectal Bleeding After Lap Dance Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Are Pimples A Sign Of A Std?
- Deadliest Sexually Transmitted Diseases
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.